# SDR SWAA096534

- Difficulty date: October 9, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 61,730 hours, 60,561 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND RT HORIZONTAL STABILIZER SKIN CRACKED.  REPAIRED SKIN PER EA.
